Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 104–104 | Cite as

Dasatinib

Intraparenchymal haemorrhage: 2 case reports
Case report
  • 9 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 27-year-old man developed right hemisphere cerebellar intraparenchymal haemorrhage and a 32-year-old woman developed left frontoparietal intraparenchymal haemorrhage following treatment with dasatinib for chronic myeloid leukaemia (CML) [routes not stated].

Case 1: A 27-year-old man developed right hemisphere cerebellar intraparenchymal haemorrhage following treatment with dasatinib for CML. The man, who had CML, was hospitalised on 30th August 2016 due to symptomatic deterioration and non-adherence to the past treatment with imatinib and dasatinib. His underlying CML was determined to be in accelerated phase. Consequently, he started receiving treatment with dasatinib 140mg daily. His concurrent medications included omeprazole, hydroxycarbamide [hydroxyurea] and...

Reference

  1. Bautista Toloza L, et al. Intraparenchymal haematoma of the central nervous system associated with Dasatinib in the treatment of chronic myeloid leukaemia in accelerated phase. Presentation of two cases and review of literature. Revista Colombiana de Cancerologia 22: 151-156, No. 4, 2018. Available from: URL: http://doi.org/10.1016/j.rccan.2017.10.002 [Spanish; summarised from a translation] - ColombiaCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations